# SDR SWAA2022032918731

- Difficulty date: September 9, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 51,122 hours, 34,017 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON APU INLET UPPER ATTACH POINT; B.S. 1088; R.B.L. 26. / REMOVED DAMAGE ON THE APU UPPER ATTACH POINT BS 1088 RBL 26. REPAIRED PER ATS ER# 19-04850; REV IR AND SWA EA #1-753-35698; REV IR.
